# SDR AALA201909189010

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 16,099 hours, 1,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Misaligned
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR SLIDE BUSTLE WILL NOT LATCH PROPERLY. REPLACED L4 DOOR SLIDE BUSTLE SECONDARY LATCHES IAW AMM 52-11-24.
